Psycho-Babble Medication Thread 527723

Shown: posts 1 to 13 of 13. This is the beginning of the thread.

 

I'm fat, I cant sleep, and someones following me

Posted by alienatari on July 14, 2005, at 19:50:52

hey all. since restarting zyprexa my depression is gone but my paranoia is still here.

But guess what? Its been, what, 2 weeks I have been on the drug and I have already gained 6KG!!!!!!!! (13.2 pounds).

AHHHH!!!!! lol

 

Re: I'm fat, I cant sleep, and someones following me alienatari

Posted by Phillipa on July 14, 2005, at 21:59:50

In reply to I'm fat, I cant sleep, and someones following me, posted by alienatari on July 14, 2005, at 19:50:52

Why does zyprexa cause so much wt gain? That in itself is a health hazzard. Fondly, Phillipa

 

Re: I'm fat, I cant sleep, and someones following me

Posted by squaw16 on July 14, 2005, at 22:06:22

In reply to Re: I'm fat, I cant sleep, and someones following me alienatari, posted by Phillipa on July 14, 2005, at 21:59:50

Dear alienatari,
You're not alone! I gained 15 pounds on Zyprexa in 2 weeks. I complained about it and my doctor put me on another med. Also, I get paranoia. I'm on Abilify for that, and it really helps (I used to believe a serial killer was trying to break into my house every night). Good luck
squaw16

 

Re: I'm fat, I cant sleep, and someones following me

Posted by sleepygirl on July 14, 2005, at 22:22:12

In reply to I'm fat, I cant sleep, and someones following me, posted by alienatari on July 14, 2005, at 19:50:52

crap! that sucks! What's abilify good for??

 

Re: I'm fat, I cant sleep, and someones following me

Posted by woolav on July 15, 2005, at 7:55:07

In reply to Re: I'm fat, I cant sleep, and someones following me, posted by sleepygirl on July 14, 2005, at 22:22:12

Thats the reason I will never take zyprexa again!! the weight gain isnt worth it for me!
S

 

Re: I'm fat, I cant sleep, and someones following me

Posted by alienatari on July 16, 2005, at 20:39:33

In reply to Re: I'm fat, I cant sleep, and someones following me alienatari, posted by Phillipa on July 14, 2005, at 21:59:50

> Why does zyprexa cause so much wt gain? That in itself is a health hazzard. Fondly, Phillipa

I dont know :( its driving me crazy. Ive gained another 2kg in the last few days, its crazy!!!

I hate carbohydrate cravings :(

 

Re: I'm fat, I cant sleep, and someones following me

Posted by alienatari on July 16, 2005, at 20:40:21

In reply to Re: I'm fat, I cant sleep, and someones following me, posted by squaw16 on July 14, 2005, at 22:06:22

How does abilify treat you? I tried it and couldnt stand the akathisia :(

> Dear alienatari,
> You're not alone! I gained 15 pounds on Zyprexa in 2 weeks. I complained about it and my doctor put me on another med. Also, I get paranoia. I'm on Abilify for that, and it really helps (I used to believe a serial killer was trying to break into my house every night). Good luck
> squaw16

 

Re: I'm fat, I cant sleep, and someones following me

Posted by alienatari on July 16, 2005, at 20:41:24

In reply to Re: I'm fat, I cant sleep, and someones following me, posted by woolav on July 15, 2005, at 7:55:07

I have no choice :( The others give me really bad akathisia or dystonia :(

> Thats the reason I will never take zyprexa again!! the weight gain isnt worth it for me!
> S

 

Re: I'm fat, I cant sleep, and someones following me

Posted by Sebastian on July 17, 2005, at 12:19:27

In reply to I'm fat, I cant sleep, and someones following me, posted by alienatari on July 14, 2005, at 19:50:52

It takes a while for the paranoia to come out with zyprexa. Somes times months.

 

Re: I'm fat, I cant sleep, and someones following me Sebastian

Posted by ed_uk on July 17, 2005, at 13:10:52

In reply to Re: I'm fat, I cant sleep, and someones following me, posted by Sebastian on July 17, 2005, at 12:19:27

That's true. It can take many weeks for the full antipsychotic effect to appear.

~Ed

 

Re: I'm fat, I cant sleep, and someones following me

Posted by alienatari on July 18, 2005, at 6:56:34

In reply to Re: I'm fat, I cant sleep, and someones following me, posted by Sebastian on July 17, 2005, at 12:19:27

I hope it goes soon :(

> It takes a while for the paranoia to come out with zyprexa. Somes times months.

 

Re: I'm fat, I cant sleep, and someones following me

Posted by alienatari on July 18, 2005, at 6:58:26

In reply to Re: I'm fat, I cant sleep, and someones following me Sebastian, posted by ed_uk on July 17, 2005, at 13:10:52

Its helping I guess. I should stick with it. Its pretty much the only antipsychotic that I can tollerate. GOD I cant believe they wanted to put me back on largactil (Thorazine for you American folk) *shudders*. That drug just makes me feel, well, brain dead and overheated lol.
Take care

> That's true. It can take many weeks for the full antipsychotic effect to appear.
>
> ~Ed

 

Re: I'm fat, I cant sleep, and someones following me alienatari

Posted by SLS on July 18, 2005, at 8:11:55

In reply to I'm fat, I cant sleep, and someones following me, posted by alienatari on July 14, 2005, at 19:50:52

Hi.

I'm sorry that I can't read the entire thread, so I might be repeating what someone else has said.

I think Risperdal is better for paranoia than Zyprexa and tends to be much more forgiving as far as weigh gain is concerned. You can test Risperdal by simply adding it to the Zyprexa to see if it helps. People combine APs all the time. If you like the way you feel once Risperdal is added, then you might consider discontinuing the Zyprexa. My guess is that you would need 2-3 mg or Risperdal to deal with paranoia.

Good luck.


- Scott



This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.